# SDR UPS07851098

- Difficulty date: October 9, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 81,894 hours, 27,384 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fs 1220 Bl-0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 SEAT TRACK BL-0 STA 1220-1240 CORRODED.  REMOVED AND REPLACED SEAT TRACK PLUG AT STA 1220 BL-O IAW SRM 53-02-03-0 FIG 12, AND SRM 51-3-0.
